# SDR DALA2019062703878

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF FUSELAGE DOOR FRAME STA. 208, LONGERON 11 LH. (CPAX). NRC 00530: WEB OF FUSELAGE DOOR FRAME WAS REPAIRED PER B717-200 SRM 53-10-15-2R PAR. 4. (LP #1142067)
